Differential and Integral Equations

Low regularity solutions for the two-dimensional "rigid body + incompressible Euler" system

Olivier Glass and Franck Sueur

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this note, we consider the motion of a solid body in an incompressible perfect fluid filling the plane. We prove the global existence of solutions in the case where the initial vorticity belongs to $L^p$ with $p\gt 1$ and is compactly supported. We do not assume that the energy is finite.

Article information

Source
Differential Integral Equations, Volume 27, Number 7/8 (2014), 625-642.

Dates
First available in Project Euclid: 6 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1399395745

Mathematical Reviews number (MathSciNet)
MR3200756

Zentralblatt MATH identifier
1340.76018

Subjects
Primary: 76B99: None of the above, but in this section 74F10: Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.)

Citation

Glass, Olivier; Sueur, Franck. Low regularity solutions for the two-dimensional "rigid body + incompressible Euler" system. Differential Integral Equations 27 (2014), no. 7/8, 625--642. https://projecteuclid.org/euclid.die/1399395745


Export citation